# SDR SIMA20190703001

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,738 hours, 32,272 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPLEMENTAL WHILE TAXING TO GATE IN DFW CREW NOTICED WARM ELECTRICAL BURNT ELECTRICAL SMELL IN COCKPIT AND AT FA STATION. C/A-UPON ARRIVAL NOTICED NO ABNORMAL SMELL THROUGHOUT ENTIRE CABIN, C/W FIM 25-31-00 810-810A & FIM 21-20-00 810-810A STEPS 1-6,8,14-18. FOUND EVIDENCE OF ARCING @ O/B HOT JUG RECEPTACLE. CONTINUITY WAS INCONSISTANT. DEFERRED IAW MEL 25-50. MTX C/W. REMOVED AND REPLACED OTBD HOT JUG RECEPT IAW CMM 25-32-48. OPC GOOD. MEL ITEM RESTORED.
